# SDR UIEA2013081100441

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,412 hours, 15,243 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 644501
- Part serial: 20212
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT ENGINE FIRE DETECTOR LOOP 1 INOPERATIVE.  R & R LT ENGINE FIRE LOOP 1 CONTROL CARD, IAW AMM 26-10-01. FIRE LOOP CHECKED GOOD.
